Journals / Politeknik Dergisi / 2023 / Cilt: 26 - Sayı: 1

Solutions of Multiplicative İntegral Equations via The Multiplicative Power Series Method

Çarpımsal İntegral Denklemlerin Çarpımsal Kuvvet Serisi Yöntemiyle Çözümleri

Pages
311–320
Publication Date
2023-03-27
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

These are supported by numerical examples.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this study, definitions of types of multiplicative integral equations are given.
📊
Key Findings & Data:And solutions of different types of multiplicative integral equations are investigated using the multiplicative power series method.
💡
Conclusion & Impact:These are supported by numerical examples.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Çarpımsal integral denklem · çarpımsal Fredholm intergral denklem · çarpımsal Volterra integral denklem

Abstract

In this study, definitions of types of multiplicative integral equations are given. And solutions of different types of multiplicative integral equations are investigated using the multiplicative power series method. These are supported by numerical examples.

Özet

Bu çalışmada çarpımsal integral denklem türlerinin tanımları verilmiştir. Ve değişik türdeki çarpımsal integral denklemlerinin çözümleri, çarpımsal kuvvet serisi yöntemi kullanılarak incelenmiştir. Bunlar sayısal örnekler ile desteklenmiştir.

🔖

Cite This Article

BAL, A., YALÇIN, N., DEDETÜRK, M. (2023). Solutions of Multiplicative İntegral Equations via The Multiplicative Power Series Method. Politeknik Dergisi, Cilt: 26 - Sayı: 1, 311–320. https://ajindex.com/articles/888298

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (17)

  1. Fredholm, I., “Sur une classe d'equations fonctionnelles”, Acta Mathematica, 27: 365–390, doi:10.1007/bf02421317, (1903)
  2. Volterra, V. and Hostinsky, B., “Opérations Infinitésimales Linéares”, Herman, (1938)
  3. Lovitt, W.V., “Linear Integral Equations”, Dover Publications Inc., New York, (1950)
  4. Smithies, F., “Integral Equations”, Cambridge University Press, London, (1958)
  5. Krasnov, M., Kiselev, K. and Makarenko, G., “Problems and Exercises in Integral Equation”, Mır Publishers, Moscow, (1971)
  6. Kiselev, A., Makeronko, G. and Krasnov, M., (Cevdet Cerit trans.), “Problems and Exercises in Integral Equations”, Alfa Yayınları, Istanbul, (1976)
  7. Delves, L.V. and Mohamed, J.L., “Computational Methods for Integral Equations”, Cambridge University Press, New York, (1985)
  8. Upadhyay, S., https://www.researchgate.net/publication/283829675_Integral_equation, “Integral Equation, An Introduction” doi:10.13140/RG.2.1.2854.8569. (2015)
  9. Brunner, H., “Volterra Integral Equations: An Introduction to Theory and Applications”, Cambridge Monographs on Applied and Computational Mathematics. Cambridge, UK: Cambridge University Press. ISBN 978-1107098725, (2017)
  10. Durmaz, H., “Çarpımsal İntegral Denklemler Ve Çarpımsal İntegral Denklemlerin Çarpımsal Diferansiyel Denklemler İle Arasındaki İlişkisi”, MS thesis, Fen Bilimleri Enstitüsü, Gümüşhane Üniversitesi, (2019
  11. Güngör, N. and Durmaz, H., “Multiplicative Volterra integral equations and the relationship between multiplicative differential equations”, Ikonion Journal of Mathematics, 2(2), 9-25, (2020)
  12. Yalçın, N., and Dedeturk, M., “Solutions of multiplicative ordinary differential equations via the multiplicative differential transform method”, Aims Mathematics, 6(4), 3393-3409, (2021)
  13. Yalcın, N. and Dedeturk, M., “Solutions of multiplicative linear differential equations via the multiplicative power series method”, (In press)
  14. Bashirov, A. E., Kurpınar, E. M. and Özyapıcı, A., “Multiplicative calculus and its applications”, Journal Of Mathematical Analysis And Applications, 337(1), 36-48, (2008)
  15. Bashirov, A. E., Mısırlı, E., Tandoğdu, Y. and Özyapıcı, A., “On modeling with multiplicative differential equations”, Applied Mathematics- A Journal of Chinese Universities, 26(4), 425-438, (2011)
  16. Çevik, C. and Özeken, Ç. C., “Completion of multiplicative metric spaces”, Gazi University Journal of Science, 29(3), (2016)
  17. Yalçın, N., “The solutions of multipli